Taiwanese Journal of Mathematics

GLOBAL EXISTENCE OF SOLUTIONS OF CERTAIN HIGHER ORDER DIFFERENTIAL EQUATIONS

B. G. Pachpatte

Full-text: Open access

Abstract

In this paper global existence results for certain higher order differential equations are established. Our analysis is based on a simple and classical application of the Leray-Schauder alternative.

Article information

Source
Taiwanese J. Math., Volume 1, Number 2 (1997), 135-142.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405230

Digital Object Identifier
doi:10.11650/twjm/1500405230

Mathematical Reviews number (MathSciNet)
MR1452090

Zentralblatt MATH identifier
0881.34002

Subjects
Primary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions

Keywords
global existence higher order differential equations Leray-Schauder alternative initial value problems topological arguments

Citation

Pachpatte, B. G. GLOBAL EXISTENCE OF SOLUTIONS OF CERTAIN HIGHER ORDER DIFFERENTIAL EQUATIONS. Taiwanese J. Math. 1 (1997), no. 2, 135--142. doi:10.11650/twjm/1500405230. https://projecteuclid.org/euclid.twjm/1500405230


Export citation